Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19406
Title: A robust SQP method based on a smoothing lower order penalty function
Authors: Meng, KW
Li, SJ
Yang, XQ 
Keywords: Nonlinear programming
Regularity condition
SQP method
Issue Date: 2009
Publisher: Taylor & Francis
Source: Optimization, 2009, v. 58, no. 1, p. 23-38 How to cite?
Journal: Optimization 
URI: http://hdl.handle.net/10397/19406
ISSN: 0233-1934
EISSN: 1029-4945
DOI: 10.1080/02331930701761193
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
1
Citations as of Nov 6, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Nov 16, 2017

Page view(s)

41
Last Week
5
Last month
Checked on Nov 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.